# SDR SWIA201125411

- Difficulty date: January 9, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 20,426 hours, 17,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT IN CABIN BURNT OUT.  (FLT 6860)  RELAMPED EMERGENCY LIGHT.
